MathSciNet Relay Station
MathSciNet bibliographic data
MR955491 (89k:35169) 35P15 (26D10 35J10 47F05)
Schechter, Martin The spectrum of the Schrödinger operator. Trans. Amer. Math. Soc. 312 (1989), no. 1, 115–128.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement